# SDR 08FDEA04373

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48299
- Aircraft time: 54,505 hours, 17,342 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Part number: ABM7009813
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PNEU SUPPLY RED FAIL LIGHT ILLUMLINATED.  PRESS GAUGE SYS NR 2 VERY HIGH, 30 PSI WOULD NOT GO DOWN WITH THROTTLE TO IDLE, SUPPLY PNEU SWITCH OFF, FINALLY PSI  WENT TO 20 PSI.  FOUND LEAKS ON LINE GOING TO FAN AIR VALVE.  REMOVED AND REPLACED SENSE LINE  PER SMP.  LEAK CHECKS GOOD.  FOUND LEAK ON LINE INSIDE PYLON GOING TO HP SENSOR, THIS LEAK IS IN THE BAY WITH THE D1-29 SENSOR.  REMOVED AND REPLACED LINE PER SMP LEAK CHECKS GOOD.
